# SDR DHL2001748012

- Difficulty date: December 10, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE GROUND FAULT WILL NOT PRESS TO TEST.  RELAMPED NR 2 ENGINE.  GROUND FAULT DETECTOR, CHECKS GOOD IAW MM CH 26-11-0.
